de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The Classical Trigonometric r-Matrix for the Quantum-Deformed Hubbard Chain

Beisert, N. (2011). The Classical Trigonometric r-Matrix for the Quantum-Deformed Hubbard Chain. Journal of Physics A: Mathematical and General, 44(26): 265202. doi:10.1088/1751-8113/44/26/265202.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-6570-9 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-6576-E
Genre: Journal Article

Files

show Files
hide Files
:
1002.1097 (Preprint), 609KB
Description:
File downloaded from arXiv at 2010-02-15 10:07
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
JofPhysA_44_26_265202.pdf (Any fulltext), 484KB
File Permalink:
-
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Beisert, Niklas1, Author              
Affiliations:
1Duality & Integrable Structures, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, escidoc:24016              

Content

show
hide
Free keywords: Mathematical Physics, math-ph,High Energy Physics - Theory, hep-th,Mathematics, Mathematical Physics, math.MP,Mathematics, Quantum Algebra, math.QA,
 Abstract: The one-dimensional Hubbard model is an exceptional integrable spin chain which is apparently based on a deformation of the Yangian for the superalgebra gl(2|2). Here we investigate the quantum-deformation of the Hubbard model in the classical limit. This leads to a novel classical r-matrix of trigonometric kind. We derive the corresponding one-parameter family of Lie bialgebras as a deformation of the affine gl(2|2) Kac-Moody superalgebra. In particular, we discuss the affine extension as well as discrete symmetries, and we scan for simpler limiting cases, such as the rational r-matrix for the undeformed Hubbard model.

Details

show
hide
Language(s):
 Dates: 2010-02-0520112011
 Publication Status: Published in print
 Pages: 34 pages
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1002.1097
URI: http://arxiv.org/abs/1002.1097
DOI: 10.1088/1751-8113/44/26/265202
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Physics A: Mathematical and General
  Other : JPhysA
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: London? : IOP Pub.
Pages: - Volume / Issue: 44 (26) Sequence Number: 265202 Start / End Page: - Identifier: ISSN: 0305-4470
CoNE: http://pubman.mpdl.mpg.de/cone/journals/resource/954925499098